MathSciNet Relay Station
MathSciNet bibliographic data
MR486597 (58 #6317) 32B05 (12D99)
Bochnak, Jacek Sur le 17ème problème de Hilbert pour les fonctions de Nash. (French) Proc. Amer. Math. Soc. 71 (1978), no. 2, 183–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement